Generalizations of Hadamard Procuct of Certain Meromorphic Multivalent Functions with Positive Coefficients

  • Rabha Mohammed El-Ashwah Department of Mathematics, Faculty of Science, University of Damietta, New Damietta 34517.
  • Mohammed Kamal Aouf Department of Mathematics, Faculty of Science, University of Mansoura, Mansoura 33516.
  • Ahmad Mohammed Hassan Department of Mathematics, Faculty of Science, University of Zagazig, Zagazig 44519.
  • Alaa Hassan Attia Department of Mathematics, Faculty of Science, University of Zagazig, Zagazig 44519.

Abstract

In this paper, we used the generalization of the modiï¬ed-Hadamard products for p-valent meromorphic functions to obtain some results for the classes  ∑_{p}S_{n}^{∗}(α,β) and ∑_{p}K_{n}(α,β), which represent the classes of meromorphically p-valent starlike of order α and type β and meromorphically p-valent convex of order α and type β respectively.

Published
2013-03-06
How to Cite
El-Ashwah, R. M., Aouf, M. K., Hassan, A. M., & Attia, A. H. (2013). Generalizations of Hadamard Procuct of Certain Meromorphic Multivalent Functions with Positive Coefficients. European Journal of Mathematical Sciences, 2(1), 41-50. Retrieved from https://ejmathsci.org/index.php/ejmathsci/article/view/48
Section
Articles